# SDR ABXA020044

- Difficulty date: June 19, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 54,434 hours, 51,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992362913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT CRACKED AT LOWER END, FS 617 AND LONGERON 23L.  REPAIRED FLOOR BEAM SUPPORT IAW DC-9 SRM 51-30-2 AND 51-30-5.
